# SDR TRAX200600968

- Difficulty date: October 30, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 8,260 hours, 6,935 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE FS 484 INTERCOSTAL CRACKED AT RBL 36.00 (MARKED).
